# SDR KBM2006F00229

- Difficulty date: July 1, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N392SH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3922
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 050145
- Part serial: 201000
- Condition: Inoperative
- Location: A/C System
- Part time: 122 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH BLOWER MOTOR, FORWARD FAN INOPERATIVE, REMOVED AND REPLACED.  (K)
